MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952824300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the proximal left anterior descending (lad) artery.A 3.00x24mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, during the procedure, the stent came off the balloon.A balloon catheter was then advanced into the stent and the stent was deployed where it was and the procedure was ended.Later that evening, the patient was brought back to the cath lab and another stent was implanted in the initially intended location and the procedure was completed.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: fg, promus premier, us, mr 3.00x24mm stent delivery system (sds) was returned for analysis without a stent.No stent returned.Stent separated from sds.The balloon was reviewed.There was no stent on the balloon.The balloon folds were present but were not tightly wrapped; it did not appear that the balloon had been subjected to positive pressure.Crimp markings were evident on the balloon indicating correct positioning and crimping of the stent prior to the complaint incident.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion found a mid-shaft kink 100mm proximal to port bond.A visual and microscopic examination found no damage to the tip.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6457345
Report Number2134265-2017-03450
Device Sequence Number563318
Product Code NIQ
UDI-Device Identifier08714729844853
UDI-Public(01)08714729844853(17)20180521(10)20015280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2018
Device Model NumberH7493952824300
Device Catalogue Number39528-2430
Device Lot Number20015280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;